# SDR QXEA2011050200297

- Difficulty date: May 1, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 19,204 hours, 19,564 cycles
- System (JASC): 5240 · Service Doors
- Part: Liner
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 - AFT RT SERVICE DOOR, FWD SIDE OF STRUCTURE HAS CORROSION AROUND 6 HOLES COMMON TO LINER FASTENERS.  LIGHT SURFACE CORROSION REMOVED IAW SRM 51-21-00-00-02.   FOUND TO BE WITHIN LIMITS IAW SRM 51-14-02-02-03.  TREATED AND PRIMED AFFECTED AREAS IAW SRM 51-21-10-02-01 AND 51-25-10-02-01.
